# SDR DJFA2005169

- Difficulty date: November 28, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N247CW
- Make and model: Cessna 525
- Aircraft serial: 5250247
- Aircraft time: 3,220 hours, 2,420 cycles
- Engine: Wilint FJ441A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE IN FLIGHT, BLEED AIR WAS LEAKING INTO THE CABIN AND CREATING NOXIOUS FUMES.  MAINTENANCE RAN BOTH ENGINES WITH THE BLEED AIR SOURCE IN ALL POSSIBLE CONFIGURATIONS.  NO DEFECTS WERE FOUND.  THE VAPOR CYCLE SYSTEM WAS CHECKED FOR OPERATION AND DRAINAGE, AND THE FRESH AIR DUCT AND FAN WERE CHECKED WITH NO NOTED DEFECTS.  BOTH ENGINES WERE RAN AGAIN WITH THE COWLING REMOVED, AND NO DEFECTS WERE FOUND.  ALL OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
